Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010, Article ID 426213, 28 pages
http://dx.doi.org/10.1155/2010/426213
Review Article

Variational Iteration Method for Initial and Boundary Value Problems Using He's Polynomials

1HITEC University, Taxila Cantonment, Pakistan
2Department of Mathematics, Ege University, Bornova 35100, İzmir, Turkey
3Faculty of Mathematics, Yazd University, P.O. Box 89195-74, Yazd, Iran

Received 7 October 2009; Revised 4 December 2009; Accepted 11 February 2010

Academic Editor: Ganji Dormiti Ganji

Copyright © 2010 Syed Tauseef Mohyud-Din et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Syed Tauseef Mohyud-Din, Ahmet Yildirim, and M. M. Hosseini, “Variational Iteration Method for Initial and Boundary Value Problems Using He's Polynomials,” International Journal of Differential Equations, vol. 2010, Article ID 426213, 28 pages, 2010. https://doi.org/10.1155/2010/426213.